Interference of the weight and boundary contour for algebraic polynomials in the weighted Lebesgue spaces. I

  • F. G. Abdullayev
  • N. P. Özkartepe

Abstract

We study the order of the height of the modulus of arbitrary algebraic polynomials with respect to the weighted Lebesgue space, where the contour and the weight functions have some singularities.
Published
25.10.2016
How to Cite
AbdullayevF. G., and ÖzkartepeN. P. “Interference of the Weight and Boundary Contour for Algebraic Polynomials in the Weighted Lebesgue Spaces. I”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 68, no. 10, Oct. 2016, pp. 1365-79, http://umj.imath.kiev.ua/index.php/umj/article/view/1926.
Section
Research articles